Somewhere dense on upper bounded \(T_{0}\)-Alexandroff spaces

Main Article Content

Lubna Elostath
Hisham Mahdi

Abstract

Studying different types of generalized open sets is a major area of research in topology during the last few decades. In this paper, we study somewhere dense sets and\( swd\)-continuity on upper-bounded \(T_{0}\)-Alexandroff spaces. We introduce and investigate various types of generalized somewhere dense; namely \(^{*}sw\)-dense, \(sw^{*}\)-dense, and \(sw^{**}\)-dense. We prove that a subset \(A\) of a topological space is preclosed if and only if it is \(p^{*}gp\)-closed sets. We give a characterization for a set \(A\) to be pre\(^{*}\)-closed.

Article Details

How to Cite
Elostath, L., & Mahdi, H. . (2020). Somewhere dense on upper bounded \(T_{0}\)-Alexandroff spaces. Journal of Advanced Studies in Topology, 11(1-2), 6–15. Retrieved from https://m-sciences.com/?journal=jast&page=article&op=view&path[]=1636
Section
Original Articles

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.